# SDR TSAA9753265

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DISCOVERED FUSELAGE SKIN CRACK APROXIMATELY 2 INCHES IN LENGTH ABOVE STR 16L, BETWEEN BS 727A AND BS 727B.  VERIFIED CRACK BY HFEC.  REPAIRED PER SRM 53-30-3, FIG 1.  AIRCRAFT RETURNED TO SERVICE.  TAT:  45,695:05 HOURS.  TAC:  58,451.  MATERIAL USED:  DOUBLER - 204T3 .063 INCH.  (X)
